Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 179, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 27, 2013, 9:44 AM CDT for Lincoln County, Missouri. It took effect at Jun 30, 2013, 4:59 AM CDT. It was in force for 10 days.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2013, 9:44 AM CDT (14:44 UTC)
- In effect from
- Jun 30, 2013, 4:59 AM CDT
- Expired
- Jul 10, 2013, 9:13 AM CDT
- In force
- 10 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The river
Written for the forecast point Cuivre River at Old Monroe (OMNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
122
WGUS43 KLSX 271444
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
944 AM CDT THU JUN 27 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT
OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF RISES DUE TO EXPECTED BACKWATER
EFFECTS FROM THE MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-281444-
/O.NEW.KLSX.FL.W.0179.130630T0959Z-000000T0000Z/
/OMNM7.1.ER.130630T0959Z.130704T1200Z.000000T0000Z.NO/
944 AM CDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE.
* AT 7:00 AM THURSDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE SATURDAY
NIGHT AND CONTINUE RISING TO NEAR 25.4 FEET TUESDAY MORNING. ADDITIONAL
RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/28 06/29 06/30 07/01 07/02
CUIVRE RIVER
OLD MONROE 24.0 21.00 21.8 22.7 24.1 25.1 25.415 follow-up statements
340
WGUS83 KLSX 280154
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
854 PM CDT THU JUN 27 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER AT
OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF RISES DUE TO EXPECTED BACKWATER
EFFECTS FROM THE MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-290154-
/O.EXT.KLSX.FL.W.0179.130630T0600Z-000000T0000Z/
/OMNM7.1.ER.130630T0600Z.130705T0000Z.000000T0000Z.NO/
854 PM CDT THU JUN 27 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE.
* AT 7:00 AM THURSDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE ON
SATURDAY NIGHT AND CONTINUE TO RISE TO NEAR 26.2 FEET BY NEXT
THURSDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/28 06/29 06/30 07/01 07/02
CUIVRE RIVER
OLD MONROE 24.0 21.00 21.8 22.7 24.4 25.2 25.5860
WGUS83 KLSX 281642
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT FRI JUN 28 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER AT
OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF RISES DUE TO EXPECTED BACKWATER
EFFECTS FROM THE MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-291642-
/O.EXT.KLSX.FL.W.0179.130630T1500Z-000000T0000Z/
/OMNM7.1.ER.130630T1500Z.130705T0000Z.000000T0000Z.NO/
1142 AM CDT FRI JUN 28 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE.
* AT 5:16 AM FRIDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO RISE TO NEAR 25.9
FEET WEDNESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/29 06/30 07/01 07/02 07/03
CUIVRE RIVER
OLD MONROE 24.0 21.50 22.3 23.8 25.2 25.6 25.9467
WGUS83 KLSX 291437
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 AM CDT SAT JUN 29 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER AT
OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF RISES DUE TO EXPECTED BACKWATER
EFFECTS FROM THE MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-301437-
/O.EXT.KLSX.FL.W.0179.130630T2159Z-000000T0000Z/
/OMNM7.1.ER.130630T2159Z.130704T1200Z.000000T0000Z.NO/
937 AM CDT SAT JUN 29 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 5:36 AM SATURDAY THE STAGE WAS 22.3 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY
AFTERNOON AND CONTINUE RISING TO NEAR 26.0 FEET THURSDAY MORNING.
ADDITIONAL RISES ARE POSSIBLE.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/30 07/01 07/02 07/03 07/04
CUIVRE RIVER
OLD MONROE 24.0 22.30 23.5 24.7 25.5 25.8 26.0534
WGUS83 KLSX 301643
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1143 AM CDT SUN JUN 30 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT
OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-011643-
/O.EXT.KLSX.FL.W.0179.130701T2000Z-000000T0000Z/
/OMNM7.1.ER.130701T2000Z.130705T0000Z.000000T0000Z.NO/
1143 AM CDT SUN JUN 30 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 7 AM SUNDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE MONDAY
AFTERNOON AND HAVE A BROAD CREST NEAR 25.7 FEET FROM THURSDAY
EVENING THROUGH SATURDAY NIGHT.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/01 07/02 07/03 07/04 07/05
CUIVRE RIVER
OLD MONROE 24.0 22.40 23.6 24.7 25.3 25.6 25.7117
WGUS83 KLSX 011500
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1000 AM CDT MON JUL 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT
OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-021500-
/O.EXT.KLSX.FL.W.0179.130702T1200Z-000000T0000Z/
/OMNM7.1.ER.130702T1200Z.130705T1200Z.000000T0000Z.NO/
1000 AM CDT MON JUL 1 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE.
* AT 7 AM MONDAY THE STAGE WAS 23.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TUESDAY
MORNING AND CREST NEAR 25.4 FEET BY FRIDAY EVENING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/02 07/03 07/04 07/05 07/06
CUIVRE RIVER
OLD MONROE 24.0 23.00 24.0 24.7 25.2 25.4 25.4387
WGUS83 KLSX 021431
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT TUE JUL 2 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT
OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-031431-
/O.CON.KLSX.FL.W.0179.000000T0000Z-000000T0000Z/
/OMNM7.1.ER.130703T0000Z.130705T1800Z.000000T0000Z.NO/
931 AM CDT TUE JUL 2 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 6:30 AM TUESDAY THE STAGE WAS 23.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS
EVENING...CREST NEAR 25.3 FEET FRIDAY EVENING AND FALL TO NEAR
FLOOD STAGE BY NEXT TUESDAY JULY 9TH.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/03 07/04 07/05 07/06 07/07
CUIVRE RIVER
OLD MONROE 24.0 23.70 24.4 24.9 25.2 25.3 24.9390
WGUS83 KLSX 031449
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
949 AM CDT WED JUL 3 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT
OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-041449-
/O.EXT.KLSX.FL.W.0179.000000T0000Z-130711T1200Z/
/OMNM7.1.ER.130702T1810Z.130705T1200Z.130710T0000Z.NO/
949 AM CDT WED JUL 3 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL WEDNESDAY MORNING JULY 10TH.
* AT 7 AM WEDNESDAY THE STAGE WAS 24.8 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER NEAR 25.3 FEET BY
FRIDAY MORNING. THE RIVER IS FORECAST TO CREST NEAR 25.3 FEET
FRIDAY EVENING AND FALL BELOW FLOOD STAGE TUESDAY EVENING.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/04 07/05 07/06 07/07 07/08
CUIVRE RIVER
OLD MONROE 24.0 24.80 25.1 25.3 25.3 25.1 24.8412
WGUS83 KLSX 031456 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
949 AM CDT WED JUL 3 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER AT
OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-041449-
/O.COR.KLSX.FL.W.0179.000000T0000Z-130711T1200Z/
/OMNM7.1.ER.130702T1810Z.130705T1200Z.130710T0000Z.NO/
949 AM CDT WED JUL 3 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL WEDNESDAY MORNING JULY 10TH.
* AT 7 AM WEDNESDAY THE STAGE WAS 24.8 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.3 FEET FRIDAY
EVENING AND FALL BELOW FLOOD STAGE TUESDAY EVENING.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/04 07/05 07/06 07/07 07/08
CUIVRE RIVER
OLD MONROE 24.0 24.80 25.1 25.3 25.3 25.1 24.8675
WGUS83 KLSX 041352
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
852 AM CDT THU JUL 4 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER
AT OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF BACKWATER FROM THE MAINSTEM
MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-051352-
/O.EXT.KLSX.FL.W.0179.000000T0000Z-130711T0900Z/
/OMNM7.1.ER.130702T1810Z.130705T1200Z.130709T2100Z.NO/
852 AM CDT THU JUL 4 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL THURSDAY JULY 11.
* AT 7:00 AM THURSDAY THE STAGE WAS ESTIMATED TO BE 25.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR A STAGE OF 25.3 FEET BY
FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
AFTERNOON.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/05 07/06 07/07 07/08 07/09
CUIVRE RIVER
OLD MONROE 24.0 E25.10 25.3 25.3 25.2 24.9 24.2078
WGUS83 KLSX 051505
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 AM CDT FRI JUL 5 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER
AT OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF BACKWATER FROM THE MAINSTEM
MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-061505-
/O.EXT.KLSX.FL.W.0179.000000T0000Z-130711T0300Z/
/OMNM7.1.ER.130702T1810Z.130705T1100Z.130709T1500Z.NO/
1005 AM CDT FRI JUL 5 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL WEDNESDAY EVENING.
* AT 6:00 AM FRIDAY THE STAGE WAS 24.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING AND IS FORECAST TO FALL TO BELOW
FLOOD STAGE BY LATE TUESDAY MORNING.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/06 07/07 07/08 07/09 07/10
CUIVRE RIVER
OLD MONROE 24.0 24.90 24.9 24.9 24.7 24.1 23.2875
WGUS83 KLSX 061508
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1008 AM CDT SAT JUL 6 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER
AT OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF BACKWATER FROM THE MAINSTEM
MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-071508-
/O.EXT.KLSX.FL.W.0179.000000T0000Z-130709T1800Z/
/OMNM7.1.ER.130702T1810Z.130705T1100Z.130708T0600Z.NO/
1008 AM CDT SAT JUL 6 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL TUESDAY AFTERNOON.
* AT 6:00 AM SATURDAY THE STAGE WAS 24.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY MONDAY MORNING.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/07 07/08 07/09 07/10 07/11
CUIVRE RIVER
OLD MONROE 24.0 24.20 24.1 23.9 23.3 22.6 21.9097
WGUS83 KLSX 071329
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 AM CDT SUN JUL 7 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER AT
OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE MISSISSIPPI
RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-081329-
/O.EXT.KLSX.FL.W.0179.000000T0000Z-130710T0900Z/
/OMNM7.1.ER.130702T1810Z.130705T1100Z.130708T2100Z.NO/
829 AM CDT SUN JUL 7 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL EARLY TUESDAY MORNING.
* AT 7:00 AM SUNDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY EARLY
TUESDAY MORNING.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/08 07/09 07/10 07/11 07/12
CUIVRE RIVER
OLD MONROE 24.0 24.50 24.2 23.5 22.7 22.0 21.4931
WGUS83 KLSX 081352
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
852 AM CDT MON JUL 8 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER AT
OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-091352-
/O.EXT.KLSX.FL.W.0179.000000T0000Z-130711T0300Z/
/OMNM7.1.ER.130702T1810Z.130705T1100Z.130709T1500Z.NO/
852 AM CDT MON JUL 8 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL TUESDAY EVENING.
* AT 6:00 AM MONDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY TUESDAY
EVENING AND CONTINUE TO FALL TO NEAR 22.3 FEET THURSDAY MORNING.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/09 07/10 07/11 07/12 07/13
CUIVRE RIVER
OLD MONROE 24.0 24.40 24.1 23.2 22.3 21.6 21.2328
WGUS83 KLSX 091430
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
930 AM CDT TUE JUL 9 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER
AT OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF BACKWATER FROM THE MAINSTEM
MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-101430-
/O.EXT.KLSX.FL.W.0179.000000T0000Z-130711T1200Z/
/OMNM7.1.ER.130702T1810Z.130705T1100Z.130710T0000Z.NO/
930 AM CDT TUE JUL 9 2013
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL THURSDAY MORNING.
* AT 6:00 AM TUESDAY THE STAGE WAS 24.3 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/10 07/11 07/12 07/13 07/14
CUIVRE RIVER
OLD MONROE 24.0 24.30 23.6 22.7 21.9 21.4 21.0468
WGUS83 KLSX 101413
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 AM CDT WED JUL 10 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER AT
OLD MONROE
.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE MISSISSIPPI
RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-101443-
/O.CAN.KLSX.FL.W.0179.000000T0000Z-130711T1200Z/
/OMNM7.1.ER.130702T1810Z.130705T1100Z.130709T1632Z.NO/
913 AM CDT WED JUL 10 2013
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER AT OLD MONROE.
* AT 6:00 AM WEDNESDAY THE STAGE WAS 23.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT APPROXIMATELY 11:30 AM TUESDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO NEAR 21.6 FEET
THURSDAY MORNING.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/11 07/12 07/13 07/14 07/15
CUIVRE RIVER
OLD MONROE 24.0 23.00 22.3 21.6 20.9 20.4 20.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 27, 6:13 AM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jun 27, 6:13 AM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 613 AM CDT THU JUN 27 2013 .SHORT TERM...(THROUGH TONIGHT) ISSUED AT 317 AM CDT THU JUN 27 2013 FOCUS TODAY WILL BE TEMPS...TURNING TO POPS TONIGHT. MDLS SUGGEST A TSRA CLUSTER WILL FORM EARLY THIS MORNING OVER NRN NEB AND TRAVELS INTO IA/NRN MO LATER TODAY. IF THIS DEVELOPS...IT SHUD SPREAD CLOUD COVER OVER MUCH OF THE CWA TODAY. WHILE SOME MDL GUIDANCE SUGGESTS THIS CLOUD WILL BE A THICK MID DECK...BELIEVE IT WILL BE A BKN DECK. THAT SAID...WILL STILL TREND TWD THE COOLER GUIDANCE FOR TODAY...BUT NOT BELOW. A FAIR AMOUNT OF UNCERTAINTY REMAINS FOR TSRA DEVELOPMENT TONIGHT. MDLS ARE MORE OR LESS IN TWO CAMPS WITH A WRN SOLN AND AN ERN SOLN. THE ECMWF/GFS/GEM SUGGEST A A STRONGER UPPER RIDGE WITH A S/W TRAVELING INTO ERN MO. THE NAM/LOCAL WRF AND MANY OF THE CONVECTIVE ALLOWING MDLS SUGGEST THE S/W WILL REMAIN FURTHER W. BASED ON WATER VAPOR IMAGE THIS MORNING...BELIEVE THAT WHILE BETTER MOISTURE CONVERGENCE WILL SPREAD EWD INTO AT LEAST THE WRN HALF OF THE CWA...THE BETTER INSTABILITY AND STRONGER TSRA WILL REMAIN JUST W OF THE CWA TONIGHT. TILLY .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 317 AM CDT THU JUN 27 2013 (FRIDAY THROUGH SATURDAY) MDLS SUGGEST COOLER 850 MB TEMPS ADVECTING INTO THE REGION ON FRIDAY AND HAVE TRENDED THE FORECAST SLIGHTLY COOLER TO ACCOUNT FOR THIS. WITH AMPLE INSOLATION...SHUD MIX WELL BUT STILL STAY BELOW THE WARMER GUIDANCE. MDLS HAVE SPED UP DEVELOPMENT OF THE UPPER LOW AND TROF MOVING INTO THE REGION. MDLS NOW IN AGREEMENT WITH A S/W SPREADING INTO THE REGION ON SAT. WITH THE COOL TEMPS ALOFT AND GOOD SUPPORT...MUCH OF THE CWA SHUD SEE THICK CLOUD COVER WITH DIURNAL TSRA DEVELOPING THRU THE DAY. THESE TSRA SHUD PERSIST INTO THE EVENING HOURS AND GRADUALLY DISSIPATE. BECAUSE OF THE CLOUD COVER AND PRECIP EXPECTED THRU MUCH OF THE DAY ON SAT...HAVE LOWERED TEMPS DRASTICALLY. IF MDLS CONTINUE TO SUGGEST THIS...GOING TEMPS MAY STILL BE TOO HIGH ACROSS PORTIONS OF THE CWA...ESP NRN SECTIONS. (SUNDAY THROUGH WEDNESDAY) WITH THE UPPER LOW MEANDERING ACROSS THE MIDWEST...PINNING DOWN PRECIP WILL BE DIFFICULT. HAVE KEPT POPS ON THE LOW SIDE FOR ANY GIVEN PERIOD. MOST PRECIP WILL LIKELY BE DIURNALLY DRIVEN...BUT WILL ALSO DEPEND UPON UPPER FORCING. WILL KEEP POPS AT LOW CHANCE OF LOWER FOR NOW. HAVE ALSO CONTINUED COOL TREND WITH A LOT OF CLOUD COVER EXPECTED...ESP DURING THE DAY. TILLY && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 610 AM CDT THU JUN 27 2013 VFR CONDITIONS EXPECTED TODAY WITH SOME DIURNAL CUMULUS AND SCT MID/HIGH CLOUDS. WINDS TO BECOME NORTHWEST AT 5 TO 10KT. SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS NEBRASKA MAY EVENTUALLY DROP SOUTH AND AFFECT KCOU THIS EVENING...BUT CONFIDENCE ONLY HIGH ENOUGH TO RETAIN THE PROB30 GROUP. SPECIFICS FOR KSTL... VFR CONDITIONS EXPECTED WITH LIGHT NORTHWEST WIND. CHANCE OF MEASURABLE PRECIPITATION AFFECTING THE TERMINAL TONIGHT STILL TOO LOW TO ADD INTO FORECAST. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 27, 4:22 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 422 AM CDT THU JUN 27 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 422 AM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. WHILE SOME OF THE THUNDERSTORMS MAY BECOME STRONG AND CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL...NO ORGANIZED SEVERE WEATHER IS CURRENTLY ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON SATURDAY THROUGH MONDAY...AND AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:57 PM CDT | River Flood Warning | LSX | Saint Charles | 7 days |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.